# SDR CALA2017021700372

- Difficulty date: February 17, 2017
- Submitted: February 18, 2017
- Operation: Air carrier
- Aircraft: N17753
- Make and model: Boeing 737-7
- Aircraft serial: 30463
- Aircraft time: 47,402 hours, 17,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 22ABC EMERGENCY LIGHT INOPERATIVE. RESEATED ALL SEAT MOUNTED EMERGENCY LIGHTS  AND ELECTRICAL HOOKUPS AND NEW SEATS 22ABC PASSED EMERGENCY LIGHT TEST IAW  AMM 33-51-11.
